# SDR UALA2009090402792

- Difficulty date: September 1, 2009
- Submitted: September 4, 2009
- Operation: Air carrier
- Aircraft: N777UA
- Make and model: Boeing 777222
- Aircraft serial: 26916
- Aircraft time: 57,849 hours, 10,848 cycles
- Engine: Pwa PW4077
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Part number: EA70R606600U
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

HIGHER THAN NORMAL OIL CONSUMPTION.  CARBON DRIVE PAD SEAL FOR BACKUP GENERATOR (VSCF) IS LEAKING OIL AT A RATE OF 20 DROPS PER MINUTE FROM THE DRAIN MAST DURING 5 MINUTE ENGINE IDLE RUN ON NR 2 ENGINE.  REPLACED DE-OILER CARBON DRIVE PAD SEAL.  NO LEAKS FROM DE-OILER DRIVE PAD SEAL DURING 5 MINUTE IDLE ENGINE.  CREW TO CONFIRM NORMAL IN FLIGHT PARAMETERS. VERIFICATION FLIGHT ACCOMPLISHED.  SYS CHECKS OK.
